Comptes Rendus
Asymptotic analysis of integral equations for a great interval and its application to stellar radiative transfer
Comptes Rendus. Mécanique, Volume 330 (2002) no. 11, pp. 735-740.

We consider the integral form of the radiative transfer equation over a large interval. This equation describes the radiative transfer of energy in a star. The asymptotic expansion of the solution is constructed and justified. The method of asymptotic partial decomposition of domain is applied. Numerical results are discussed.

Nous considérons la forme intégrale de l'équation de transfert sur un grand intervalle. Cette équation décrit le transfert radiatif de l'énergie dans une étoile. Nous construisons et justifions le développement asymptotique de la solution lorsque la longueur de l'intervalle d'intégration tend vers l'infini. La méthode de décomposition asymptotique partielle du domaine est appliquée. Les résultats numériques sont discutés.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-0721(02)01525-5
Keywords: waves, integral radiative transfer equation, great integration interval, asymptotic partial decomposition of domain
Mot clés : ondes, équation intégrale du transfert stellaire, grand intervalle d'intégration, méthode de décomposition asymptotique partielle du domaine

Grigori Panasenko 1, 2; Bernard Rutily 3; Olivier Titaud 1

1 Équipe d'analyse numérique UPRES EA 3058, Université Jean Monnet, 23, rue Paul Michelon, 42023 Saint-Etienne cedex 02, France
2 Laboratoire de modélisation en mécanique, CNRS UMR 7607, Université Pierre et Marie Curie, Paris 6, 8, rue du Capitaine Scott, 75015 Paris, France
3 Centre de recherche astronomique de Lyon, UMR 5574 du CNRS, 9, avenue Charles André, 69561 Saint Genis-Laval cedex, France
@article{CRMECA_2002__330_11_735_0,
     author = {Grigori Panasenko and Bernard Rutily and Olivier Titaud},
     title = {Asymptotic analysis of integral equations for a great interval and its application to stellar radiative transfer},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {735--740},
     publisher = {Elsevier},
     volume = {330},
     number = {11},
     year = {2002},
     doi = {10.1016/S1631-0721(02)01525-5},
     language = {en},
}
TY  - JOUR
AU  - Grigori Panasenko
AU  - Bernard Rutily
AU  - Olivier Titaud
TI  - Asymptotic analysis of integral equations for a great interval and its application to stellar radiative transfer
JO  - Comptes Rendus. Mécanique
PY  - 2002
SP  - 735
EP  - 740
VL  - 330
IS  - 11
PB  - Elsevier
DO  - 10.1016/S1631-0721(02)01525-5
LA  - en
ID  - CRMECA_2002__330_11_735_0
ER  - 
%0 Journal Article
%A Grigori Panasenko
%A Bernard Rutily
%A Olivier Titaud
%T Asymptotic analysis of integral equations for a great interval and its application to stellar radiative transfer
%J Comptes Rendus. Mécanique
%D 2002
%P 735-740
%V 330
%N 11
%I Elsevier
%R 10.1016/S1631-0721(02)01525-5
%G en
%F CRMECA_2002__330_11_735_0
Grigori Panasenko; Bernard Rutily; Olivier Titaud. Asymptotic analysis of integral equations for a great interval and its application to stellar radiative transfer. Comptes Rendus. Mécanique, Volume 330 (2002) no. 11, pp. 735-740. doi : 10.1016/S1631-0721(02)01525-5. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/S1631-0721(02)01525-5/

[1] D. Mihalas Stellar Atmospheres, Freeman, San Francisco, 1978

[2] C.J. Cannon The Transfer of Spectral Line Radiation, Cambridge University Press, 1985

[3] O. Titaud, Analyse et résolution numérique de l'équation de transfert. Application au atmosphères stellaires, Ph.D. thesis, Université de Saint-Etienne, 2001

[4] B. Rutily, Solutions exactes de l'équation de transfert et applications astrophysiques, Thèse de doctorat d'État, Université Claude Bernard-Lyon 1, 1992

[5] G.P. Panasenko Method of asymptotic partial decomposition of domain, Math. Models Methods Appl. Sci, Volume 8 (1998) no. 1, pp. 139-156

[6] M. Abramowitz; I.A. Stegun Handbook of Mathematical Function, Appl. Math. Ser, National Bureau of Standards, Washington, DC, 1967

Cited by Sources:

Comments - Policy